# SDR F3LA202512110336

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N615FR
- Make and model: Airbus A320-251N
- Aircraft serial: 11280
- Aircraft time: 7,549 hours, 3,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665915
- Part serial: M33617
- Condition: No Test
- Location: Zone 800
- Part time: 7,813 hours, 3,423 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS GROUNDED AS A RESULT OF THIS SDR REPORTABLE EVENT. EXTERIOR LT 2/EPSU (13WL) AFT. AC REMOVED FROM SERVICE.  REMOVED AND REPLACED R4 DOOR EMERGE SLIDE IAW AMM 25-62-44-400-803-A OPS CHECK OF EMERGE LIGHTS GOOD IAW AMM 33-51-00-710-001.
